# SDR ASAA2016061317029

- Difficulty date: June 13, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 7,741 hours, 2,549 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008977
- Condition: Failed
- Location: E&E Bay
- Part time: 7,766 hours, 2,555 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAIL, QRH FOLLOWED, SINGLE FMC OPERATIONS NORMAL.  INDICATION: VTK AND MAP WARNINGS ON F/O'S ND AND SINGLE FMC OPERATION ON THE CDU SCRATCH PAD.  ACFT GROUNDED.  R & R RT FMC COMPUTER.  OPS CHECK GOOD, REF AMM 34-61-02 AND IPC 34-61-02-02B.
